# SDR FDEA201501030014

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 19,130 hours, 2,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT L1 DOOR IS INOPERATIVE.  RELAMPED L1 DOOR AREA EMER LIGHT IAW AMM 33-50-00-2.  OPERATIONS CHECKED NORMAL.
